The Annals of Mathematical Statistics

Note on Queues in Tandem

Edgar Reich

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 1 (1963), 338-341.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704275

Digital Object Identifier
doi:10.1214/aoms/1177704275

Mathematical Reviews number (MathSciNet)
MR144397

Zentralblatt MATH identifier
0114.09202

JSTOR
links.jstor.org

Citation

Reich, Edgar. Note on Queues in Tandem. Ann. Math. Statist. 34 (1963), no. 1, 338--341. doi:10.1214/aoms/1177704275. http://projecteuclid.org/euclid.aoms/1177704275.


Export citation